# SDR 2019FA0000354

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: General aviation
- Aircraft: N954GR
- Make and model: Cessna T206H
- Aircraft serial: T20609564
- Aircraft time: 204 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 204 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: S16741S16751
- Condition: Loose
- Location: Rudder Pedal
- Part time: 204 hours
- Component: Rudder Pedal, Textron
- Component part number: 04135781
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD RUDDER PEDDLES SQUAWK FOR CLICKING. FOUND RUDDER PEDAL BEARING HALF BOLTS LOOSE. REF MODEL 206 MM 27-21-00-001 ITEMS 19, 22. THIS IS THE SECOND OCCURRENCE OF RUDDER PEDAL HARDWARE COMING LOSE. FIRST
OCCURRENCE WAS ON 10-15-2019 AT 200.4 T.T. SVC-22343.
